The Stacks Project


Bibliography item: bcs

authorBorisov, Lev A. and Chen, Linda and Smith, Gregory George
titleThe orbifold Chow ring of toric Deligne-Mumford stacks
year2005
typearticle
journalJ. Amer. Math. Soc.
number1
volume18
pages193–215
fjournalJournal of the American Mathematical Society

BibTeX code

You can use the following code to cite this item yourself.

@article{bcs,
  author = {Borisov, Lev A. and Chen, Linda and Smith, Gregory George},
  title = {The orbifold {C}how ring of toric {D}eligne-{M}umford stacks},
  year = {2005},
  journal = {J. Amer. Math. Soc.},
  number = {1},
  volume = {18},
  pages = {193--215},
  fjournal = {Journal of the American Mathematical Society},
}